Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 21, NWS Marquette, MI

July 9, 2020Dickinson County, Menominee County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 9, 2020, 1:39 AM CDT for Dickinson County, Menominee County, Michigan. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2020, 1:39 AM CDT (06:39 UTC)
Expired
Jul 9, 2020, 2:15 AM CDT
In force
36 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dickinson County, MI, Menominee County, MI

The radar

The Marquette radar (KMQT), 80 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
933 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS53 KMQT 090639
SVRMQT
MIC043-109-090715-
/O.NEW.KMQT.SV.W.0021.200709T0639Z-200709T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
139 AM CDT Thu Jul 9 2020

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Southern Dickinson County in south central Upper Michigan...
  Northwestern Menominee County in south central Upper Michigan...

* Until 215 AM CDT.

* At 139 AM CDT, a severe thunderstorm was located near Norway, or
  near Iron Mountain, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Iron Mountain, Kingsford, Norway, Felch, Foster City, Niagara,
  Aurora, Waucedah, Faithorn, Quinnesec, Loretto and Granite Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4575 8788 4576 8796 4579 8800 4578 8809
      4582 8814 4587 8807 4591 8811 4592 8810
      4592 8811 4607 8812 4603 8761 4599 8761
      4598 8758 4564 8774
TIME...MOT...LOC 0639Z 268DEG 22KT 4583 8794 

HAIL...0.75IN
WIND...60MPH
 
$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:41 AM CDT, 58 minutes earlier.

Area forecast discussion, Jul 9, 12:41 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
141 AM EDT Thu Jul 9 2020

.SHORT TERM...(This evening through Thursday)
Issued at 356 PM EDT WED JUL 8 2020

Well, so far not quite as warm as was forecast thanks to some cirrus
convective contamination from storms across MN this morning. Didn't
cut them back too much, but took a couple degrees off across the
board to go with the trend through the day. A few thunderstorms made
their way into western UP this afternoon, but diminished quite
quickly as they propagated into an unfavorable convective
environment. Through the rest of the afternoon and into the evening,
temps may climb a few more degrees, but otherwise expecting more of
a filtered sun through the cirrostratus across the west and central
and status quo across the east.

Tonight, things become interesting fairly early on this evening as
CAMs suggest thunderstorms to develop across central MN and
propagate eastward. CAMs suggest upscale growth to occur earlyish on
as any isolated storms congeal into a MCS as they move over Lake
Superior into the UP circa 00UTC. Latest HRRR is suggesting a little
later closer to 02-04UTC. Either way, models suggest upwards of 2500
to 3000 J/kg of sfc CAPE, with bulk shear near 30kts and 0-3km
200m2/s2 helicity. The better shear remains just behind the CAPE
gradient, which should help keep the svr threat lower, but there is
some potential for strong to svr winds across western UP as the
storms move into the CWA. AS they continue to propagate eastward,
they move into a less favorable environment and as such, the CAMs
show a diminishing trend rather quickly, struggling to make it any
further than Marquette/Menominee counties.

Tomorrow, residual low-level moisture may lead to some morning fog
for some before skies become partly cloudy by mid morning/early
afternoon. Another hot and muggy day expected with highs a little
cooler in the west(mid to upper 80s), but near 90 across the central
and east where a little more sunshine is possible. With Tds in the
mid to upper 60s, the "feels like" temperatures will push in to the
low 90s for most. As a shortwave lifts north through WI tomorrow,
CAMs suggest another round of developing thunderstorms in the
afternoon/evening across the central, but better forcing remains
behind the instability and have cut back and slowed PoPs from the
going forecast. Seems like ARW core models are much faster to bring
these storms in with NMMB models keeping conv tightly tied to the
shortwave and developing weak sfc low.

.LONG TERM...(Thursday night through Wednesday)
Issued at 310 PM EDT WED JUL 8 2020

Generally progressive pattern will persist across the northern Lakes
through next week. Upper low moving into far northwestern Ontario
will push a weak cold front through the Upper Great Lakes and U.P.
Thursday night into Friday. Well defined MCV will eject out of the
Plains into the lower Lakes later Thursday into Friday.  The end
result will be better upper forcing passing to the north and south
of the U.P. with the weak front the main forcing mechanism for
scattered showers and thunderstorms lingering across the area
Thursday night and moving eastward through Friday morning.

Dewpoints behind the front will fall off into the 50s especially
across the west by Friday afternoon. 85H temps will fall back into
the 10-12C range for the weekend allowing for more seasonable
temperatures through the weekend. 2 weak shortwaves in the west
northwesterly upper flow passing through later Saturday and on
Sunday may be enough to trigger a diurnal shower or tsra but
coverage of any precipitation will be small.

With ridging overhead on Monday expect a dry, seasonable day. Beyond
Monday the Upper Great Lakes will be on the northern fringe of a
nearly 600dam 500H ridge across the Ohio Valley. Shortwaves embedded
in the westerly flow may trigger some more organized shower and
thunderstorm activity by later next Tuesday into Wednesday.
Temperatures will return to their significantly above normal levels
by that time.
&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 140 AM EDT THU JUL 9 2020

Showers with embedded thunderstorms associated with a large MCS will
affect the TAF sites early in the period. Mainly VFR conditions
should prevail but with occasional MVFR cigs/vsby possible with any
heavier showers or a thunderstorms. Some LLWS will also be possible
at KIWD overnight. Showers and thunderstorms may redevelop during
the afternoon, but confidence is not high enough for mention in the
TAF at this time.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 356 PM EDT WED JUL 8 2020

Patchy fog, locally dense at times, will continue through this
forecast period given the warm and moist airmass over the region.
This evening, thunderstorms are expected to move into the western
portions of Lake Superior. Some storms could be strong, capable of
producing gusty winds and heavy rain fall, capable of reducing
visibilities quickly. Expect fog to develop in locations that
receive the rainfall. Another small chance of thunderstorms are
possible across the east half tomorrow night. With the exception of
any gusty winds in these storms, winds are expected to be below 20
knots through the forecast period.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JAW
LONG TERM...MZ
AVIATION...JLB
MARINE...JAW
Hazardous weather outlook, Jul 8, 2:14 PM CDT, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
314 PM EDT Wed Jul 8 2020

MIZ001>007-009>014-084-085-091200-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
314 PM EDT Wed Jul 8 2020 /214 PM CDT Wed Jul 8 2020/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Thunderstorms are possible in the far west. A few of the storms
could be strong. The storms will weaken as they move further east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible again Thursday afternoon into Thursday
night mainly across the south central. A few of those storms
could be strong.

Hot and humid conditions will make Thursday feel like
it will be in the mid to upper 90s in some Upper Michigan
communities. Everyone is reminded to limit time outdoors during
peak heating, make sure you and your pets stay hydrated, and never
leave pets or passengers unattended in hot vehicles!

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-091200-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
314 PM EDT Wed Jul 8 2020 /214 PM CDT Wed Jul 8 2020/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are possible over the western Lake tonight. A few of
the storms could be strong.

Areas of fog are expected tonight. Some locally dense areas will
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible over much of Lake Superior Thursday
through Thursday night.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-091200-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
314 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are possible late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible Thursday into Friday. A few of the storms
could be strong.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MZ

In the hours before

Special weather statement, Jul 8, 11:26 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Marquette MI
1226 AM EDT Thu Jul 9 2020

MIZ002>004-084-090515-
Ontonagon MI-Baraga MI-Houghton MI-Southern Houghton MI-
1226 AM EDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOUGHTON...NORTHWESTERN
BARAGA AND NORTHEASTERN ONTONAGON COUNTIES UNTIL 115 AM EDT...

At 1226 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Nisula, or 19 miles east of Ontonagon, moving east
at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Baraga and Keweenaw Bay around 110 AM EDT.

Other locations impacted by this storm include Arnheim, Tapiola, Twin
Lakes, Pelkie and Winona.

LAT...LON 4679 8899 4697 8900 4704 8830 4677 8828
TIME...MOT...LOC 0426Z 284DEG 22KT 4684 8890

07
Special weather statement, Jul 8, 11:31 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Marquette MI
1131 PM CDT Wed Jul 8 2020

MIZ010-011-090515-
Iron MI-Dickinson MI-
1131 PM CDT Wed Jul 8 2020

...SPECIAL WEATHER STATEMENT...

At 1131 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crystal Falls, moving east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Iron River, Crystal Falls, Stambaugh, Channing, Sagola, Caspian,
Gaastra, Alpha, Way Dam, Bewabic State Park and Mineral Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4600 8846 4599 8849 4602 8851 4601 8859
      4602 8860 4599 8862 4610 8870 4629 8819
      4607 8802 4598 8842
TIME...MOT...LOC 0431Z 248DEG 18KT 4607 8845

JP
Special weather statement, Jul 8, 11:53 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Marquette MI
1253 AM EDT Thu Jul 9 2020

MIZ002-004-009-010-084-090530-
Ontonagon MI-Baraga MI-Gogebic MI-Southern Houghton MI-Iron MI-
1253 AM EDT Thu Jul 9 2020

...SPECIAL WEATHER STATEMENT...

At 1253 AM EDT/1153 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles south of Sidnaw to
6 miles southwest of Eagle River. Movement was east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Iron River, Watersmeet, Stambaugh, Amasa, U.S. 141 between Covington
and Amasa, Caspian, Tamarack Lake, Hagerman Lake, Golden Lake,
Mineral Hills, Paint Lake, Gibbs City, Ned Lake and Bone Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4646 8898 4648 8812 4645 8811 4601 8871
      4603 8884 4614 8909 4618 8932
TIME...MOT...LOC 0453Z 265DEG 29KT 4641 8872 4582 8932

JP
Special weather statement, Jul 9, 12:30 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
130 AM EDT Thu Jul 9 2020

MIZ005-010-011-090615-
Marquette MI-Iron MI-Dickinson MI-
130 AM EDT Thu Jul 9 2020

...SPECIAL WEATHER STATEMENT...

At 130 AM EDT/1230 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near U.S. 141 between
Covington and Amasa to 12 miles east of Eagle River. Movement was
east at 30 mph.

Half inch hail and winds in excess of 35 mph will be possible with
these storms.

Locations impacted include...
Iron River, Crystal Falls, Stambaugh, Squaw Lake, Amasa, Channing,
Witch Lake, U.S. 141 between Covington and Amasa, Republic, Caspian,
Gaastra, Alpha, Way Dam, Stager, Hagerman Lake, Silver Lake near
Channing, Peavy Falls Dam, Mineral Hills, Bewabic State Park and
Gibbs City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4596 8832 4599 8837 4598 8842 4600 8847
      4599 8849 4602 8851 4601 8859 4602 8860
      4599 8862 4599 8866 4602 8869 4603 8884
      4608 8896 4639 8872 4638 8780 4595 8824
TIME...MOT...LOC 0530Z 271DEG 25KT 4633 8842 4585 8901

JP
Special weather statement, Jul 9, 1:17 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
217 AM EDT Thu Jul 9 2020

MIZ005-010>012-090645-
Marquette MI-Iron MI-Menominee MI-Dickinson MI-
217 AM EDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON...DICKINSON...
NORTH CENTRAL MENOMINEE AND SOUTHERN MARQUETTE COUNTIES UNTIL 245 AM
EDT/145 AM CDT/...

At 217 AM EDT/117 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northeast of Florence, or 10 miles southeast of
Crystal Falls, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crystal Falls, Felch, Foster City, La Branche, Channing, Sagola, Way
Dam, Ralph, Granite Bluff, Hardwood, Silver Lake near Channing, Peavy
Falls Dam, Northland, Randville and Merriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4591 8810 4592 8810 4592 8813 4596 8819
      4594 8821 4596 8827 4617 8835 4625 8763
      4586 8742
TIME...MOT...LOC 0617Z 269DEG 43KT 4601 8815

JP
Special weather statement, Jul 9, 1:35 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Marquette MI
135 AM CDT Thu Jul 9 2020

MIZ011-012-090715-
Menominee MI-Dickinson MI-
135 AM CDT Thu Jul 9 2020

...SPECIAL WEATHER STATEMENT...

At 134 AM CDT, Doppler radar was tracking a strong thunderstorm near
Iron Mountain, moving east at 30 mph.

Winds in excess of 35 mph will be possible with this storm.

Locations impacted include...
Iron Mountain, Kingsford, Norway, Hermansville, Niagara, Aurora,
Waucedah, Quinnesec, Loretto, Granite Bluff, Vulcan, Cunard and
Merriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4569 8780 4575 8788 4576 8798 4579 8800
      4578 8809 4581 8814 4587 8807 4589 8810
      4592 8810 4593 8812 4594 8812 4594 8754
      4566 8760
TIME...MOT...LOC 0634Z 268DEG 25KT 4585 8797

JP

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:18 PM CDTSpecial Weather StatementMQTOntonagon27 min
Jul 8, 7:23 PM CDTSevere Thunderstorm WarningMQTOntonagon37 min
Jul 8, 7:30 PM CDTSpecial Weather StatementMQTBaraga30 min
Jul 8, 7:43 PM CDTSevere Thunderstorm WarningMQTBaraga, Houghton32 min
Jul 8, 8:10 PM CDTSevere Thunderstorm WarningMQTBaraga, Marquette35 min
Jul 8, 8:42 PM CDTSpecial Marine WarningMQT33 min
Jul 8, 8:45 PM CDTSpecial Weather StatementMQTMarquette30 min
Jul 8, 8:47 PM CDTSpecial Weather StatementMQTGogebic43 min
Jul 8, 8:53 PM CDTSpecial Weather StatementMQTDickinson52 min
Jul 8, 9:19 PM CDTSpecial Weather StatementMQTMarquette41 min
Jul 8, 9:37 PM CDTSpecial Weather StatementMQTGogebic, Ontonagon53 min
Jul 8, 9:55 PM CDTAreal Flood AdvisoryMQTDickinson, Gogebic, Iron3 hr
Jul 8, 10:30 PM CDTSpecial Weather StatementMQTIron30 min
Jul 8, 10:41 PM CDTSpecial Weather StatementMQTIron34 min
Jul 8, 10:59 PM CDTSpecial Weather StatementMQTIron46 min
Jul 8, 11:26 PM CDTSpecial Weather StatementMQTHoughton49 min
Jul 8, 11:31 PM CDTSpecial Weather StatementMQTIron44 min
Jul 8, 11:41 PM CDTFlash Flood WarningMQTIron3 hr
Jul 8, 11:53 PM CDTSpecial Weather StatementMQTIron37 min
Jul 9, 12:16 AM CDTFlash Flood WarningMQTIron3 hr
Jul 9, 12:20 AM CDTAreal Flood AdvisoryMQTDickinson, Gogebic, Iron, Marquette3 hr
Jul 9, 12:30 AM CDTSpecial Weather StatementMQTIron45 min
Jul 9, 1:17 AM CDTSpecial Weather StatementMQTDickinson28 min
Jul 9, 1:35 AM CDTSpecial Weather StatementMQTDickinson40 min
Jul 9, 2:09 AM CDTSpecial Weather StatementMQTMenominee36 min
Jul 9, 2:30 AM CDTSpecial Marine WarningMQT60 min
Jul 9, 2:58 AM CDTSpecial Marine WarningMQT32 min
Jul 9, 3:26 AM CDTSpecial Marine WarningMQT34 min
Jul 9, 4:02 AM CDTSpecial Marine WarningMQT28 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.